Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010 (2010), Article ID 931565, 10 pages
Research Article

Random Trigonometric Polynomials with Nonidentically Distributed Coefficients

Department of Mathematics, University of Ulster at Jordanstown, Co. Antrim, BT37 0QB, UK

Received 17 December 2009; Accepted 9 February 2010

Academic Editor: Bradford Allen

Copyright © 2010 K. Farahmand and T. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand and T. Li, “Random Trigonometric Polynomials with Nonidentically Distributed Coefficients,” International Journal of Stochastic Analysis, vol. 2010, Article ID 931565, 10 pages, 2010. doi:10.1155/2010/931565